# SDR GTIA2016091101587

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 41,511 hours, 19,896 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE64128
- Condition: Leaking
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADVISORY MESSAGE FOR LOW CREW OXYGEN DURING CRUISE AT FL340,  550 PSI. FOLLOWED TSM 35-10-00-810-827  AND PERFORMED LEAK CHECK OF CREW OXYGEN CYLINDER AND FITTINGS, NO LEAKS NOTED.  PERFORMED OPS TEST OF FLT CREW QUICK DONNING MASK IAW AMM 35-12-41-710-001.  FOUND CAPTAIN`S OXYGEN MASK LEAKING. REMOVED AND REPLACED THE CAPTAIN`S OXTGEN MASK IAW AMM 35-12-41 PB 401.  PERFORMED OPS TEST IAW AMM 35-12-41-710-001  OPS TESTED NORMAL, NO LEAKS.
